# SDR JGV2008F00000

- Difficulty date: February 8, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N645G
- Make and model: Lear 35LEAR
- Aircraft serial: 056
- Engine: Garrtt TFE731*
- System (JASC): 3417 · Air Data Computer
- Part: Switch
- Condition: Shorted
- Location: Adc
- Part time: 980 hours
- Component: Adc
- Component part number: BA5350352831
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ADC SWITCHING/ANNUNCIATOR PANEL DEVELOPED A HIGH RESISTANCE SHORT TO GROUND WHICH IN TURN OVERLOADED THE CIRCUIT IN THE AC AND CAUSED THE (A) ESSENTIAL BUS TIE BREAKER TO TRIP.  LETTER 2/8/2008 FOR DETAILS.  THIS PART WAS INSTALLED AS PART OF STC-STO1199NY-D DUAL ALTIMETER SYSTEM AS PART OF THE RVSM SOLUTION FOR THIS AC.
